Calculus of directional coderivatives and normal cones in Asplund spaces
We study the directional Mordukhovich normal cones to nonsmooth sets, coderivatives of set-valued mappings in Asplund spaces and establish extensive calculus results on these constructions under various operations of sets and mappings. We also develop calculus of the directional sequential normal compactness both in general Banach spaces and in Asplund spaces.
Link to Published Version
Long, P., Wang, B., & Yang, X. (2017). Calculus of directional coderivatives and normal cones in Asplund spaces. Positivity, 21(3), 1115–1142. https://doi.org/10.1007/s11117-016-0455-8